MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 90MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 90MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.090S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s mr# reported as (b)(4).Date non-union occurred is unknown date between (b)(6) 2018 and (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of trochanteric fixation nail advanced (tfna) implants followed by irrigation and debridement on (b)(6) 2018, due to a non-union and cut out of lag screw in the femoral neck.The tfna was originally implanted on (b)(6) 2018.During the removal surgery, it was discovered that there was a femoral neck fracture, which required the patient to be scheduled for a total hip arthroplasty.All hardware was removed and surgical procedure was successfully completed with no reported delay.The patient outcome is unknown.Concomitant products: titanium locking screw 42mm (part: 04.005.532s, lot: h539579, quantity: 1), titanium locking screw 40mm (part: 04.005.530s, lot: h547561, quantity: 1), tfna long nail 10mm (part: 04.037.059s, lot: h487551, quantity: 1).This report is for a tfna screw 90mm ¿ sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: part number: 04.038.090s; lot number: h582095; date of manufacture: 02 april 2018; place of manufacture: elmira; part expiration date: 28 february 2028; nonconformance noted: n/a.Description of dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna screw 90mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 90MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7625253
Report Number2939274-2018-52579
Device Sequence Number177989
Product Code HSB
UDI-Device Identifier10886982098474
UDI-Public(01)10886982098474
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.090S
Device Catalogue Number04.038.090S
Device Lot NumberH582095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight86